Texas, 2019

Heat in Texas, August 17 to 21, 2019

August 17 to 21, 2019 · NWS FWD · 46 events in 46 counties and zones

Afternoon heat indices between 105 and 112 degrees occurred across much of the region from August 17 through August 21, 2019.

Where it happened

Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
7
Property damage
None recorded
Crop damage
None recorded
Events
46

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Afternoon heat indices between 105 and 112 degrees occurred across much of the region from August 17 through August 21, 2019.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Aug 17, 5:29 AM CST, 5 hours 31 minutes earlier.

Area forecast discussion, Aug 17, 5:29 AM CST, 5 hours 31 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
629 AM CDT Sat Aug 17 2019

.AVIATION...
/12Z TAFs/

No major aviation concerns are anticipated during this TAF period.
Southerly flow and VFR conditions will persist today. By mid/late
afternoon and especially this evening, strengthening low-level
flow and residual boundary-layer mixing should yield an uptick in
wind speeds (around 15 kt sustained with a few gusts up to 20-22
kt). Occasional gustiness may continue through the overnight as
well.

As for cloud cover, MVFR CIGs should remain southeast of KACT this
morning. Across the region, fair-weather cumulus are expected to
develop through the day, with bases around 070. Any regional
convection this evening should remain displaced well to the west
and north of Metroplex airports. Otherwise, the only potential
concern is a re-invigoration of low-level stratus across Central
Texas late tonight. Strengthening flow should transport these
clouds northward towards KACT, but confidence in MVFR CIGs
developing before 12Z Sunday is low; therefore, the TAF only
advertises SCT015 through 12Z. Additionally, this cloud deck may
try to approach the Metroplex Sunday morning (during KDFW's
30-hour extended TAF). At this time, low-level flow should keep
any MVFR CIGs southeast of the Metroplex, but this will have to be
monitored closely.

Picca

&&

.SHORT TERM... /Issued 308 AM CDT Sat Aug 17 2019/
/Through Tonight/

Rather impressive zonal mid-level flow (at least by August
standards) is maintaining a tight low-level pressure gradient
across the southern Plains currently, with recent VWP data
suggesting 925mb flow from the south around 30-35 kt. In turn,
Gulf moisture continues to stream north across our area. Thus,
while afternoon mixing should be relatively deep, our low-level
moisture should be of sufficient depth to maintain surface dew
points in the 60s to lower 70s in most spots around peak heating.
With temperatures rising into the upper 90s to lower 100s, this
moisture profile should yield heat indices around 105-108 in many
locations. Therefore, have opted to issue a heat advisory for
today (as well as tomorrow -- see the long-term discussion for
more details).

Besides the heat, there's a slim chance for a shower or two across
East Texas this afternoon, where the deepest moisture will
reside. However, given a lack of any clear forcing for ascent and
persistent dry air in the mid levels, refrained from introducing
any convection to the forecast at this time.

Picca

&&

.LONG TERM... /Issued 308 AM CDT Sat Aug 17 2019/
/Sunday through Next Weekend/

A mid/upper ridge will strengthen while expanding north into the
Plains on Sunday, then remain dominant across the Central part of
the CONUS through the first part of next week. Triple digit high
temperatures will be common at least through Monday. In addition,
persistent southerly winds will continue to bring Gulf moisture
northward across the region, preventing any significant diurnal
drop in the dewpoint temperature. The resulting heat indices will
be widespread in the 105 to 110 range each afternoon, and barring
any unforeseen circumstances the Heat Advisory will likely need
to be extended into Monday at some point this weekend.

A brief opportunity for relief will occur Tuesday as a subtle
weakness develops over the southern edge of the ridge. A strong
seabreeze is progged to push inland Tuesday afternoon, and slight
chance POPs have hence been added across the southeastern-most
row of Counties. The rest of the region will remain hot and
rain-free, though perhaps a couple of degrees cooler than
Sunday/Monday.

The latest guidance continues to indicate a break-down of the
ridging over the Plains during the second half of next week as
the ridge center shifts westward into the Rockies. A shortwave
embedded in the subsequent northwest flow aloft should kick off a
round of convection north of the region Wednesday afternoon.
Showers and storms will likely move southeast, some of which may
cross the Red River Wednesday evening. Low-end POPs have hence
been included for areas north of the I-20 corridor Wednesday
night, then to areas along and east of I-35 on Thursday as the
disturbance continues to move southeast.

A second shortwave will generate another round of showers and
storms by Friday, but at this time it looks like the disturbance
and associated convection will remain north of the region.
Near-normal temperatures and little to no rain chances will
therefore be the official forecast as we enter next weekend.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth   101  80 101  81 101 /   5   0   0   0   0
Waco               101  79 102  79 101 /   5   0   0   0   0
Paris               97  77  96  77  97 /   5   5   0  10   5
Denton             100  79 101  80 101 /   5   0   0   5   0
McKinney            99  78 100  79 100 /   5   0   0   5   0
Dallas             100  81 101  81 101 /   5   0   0   0   0
Terrell             99  78 102  79 101 /  10   0   0   0   0
Corsicana           99  78  99  78  98 /  10   0   0   0   0
Temple             100  78 101  77  99 /   5   0   0   0   0
Mineral Wells      102  78 102  77 101 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from noon today to 7 PM CDT Sunday for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

11/30
Hazardous weather outlook, Aug 17, 2:10 AM CST, 8 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
310 AM CDT Sat Aug 17 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180815-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
310 AM CDT Sat Aug 17 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Heat index values will meet or exceed 105 degrees across a good
portion of the region this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Afternoon heat index values will likely reach 105 or greater both
Sunday and Monday afternoon.

Low thunderstorm chances return Tuesday southeast of a line from
Palestine to Temple. Low storm chances will occur mainly north of
I-20 Wednesday night and east of I-35 on Thursday. Severe weather is
not expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

46 heat. Local standard time, as filed.

Heat, Montague

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Montague forecast zone
Reported by
Official NWS Observations
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Young

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Young forecast zone
Reported by
Official NWS Observations
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Jack

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Jack forecast zone
Reported by
Official NWS Observations
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Wise

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Wise forecast zone
Reported by
Official NWS Observations
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Stephens

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Stephens forecast zone
Reported by
Official NWS Observations
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Palo Pinto

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Palo Pinto forecast zone
Reported by
Official NWS Observations
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Parker

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Parker forecast zone
Reported by
Official NWS Observations
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Eastland

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Eastland forecast zone
Reported by
Official NWS Observations
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Erath

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Erath forecast zone
Reported by
Official NWS Observations
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Hood

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Hood forecast zone
Reported by
Official NWS Observations
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Somervell

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Somervell forecast zone
Reported by
Official NWS Observations
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Comanche

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Comanche forecast zone
Reported by
Official NWS Observations
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Hamilton

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Hamilton forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Bosque

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Bosque forecast zone
Reported by
Official NWS Observations
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Mills

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Mills forecast zone
Reported by
Official NWS Observations
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Lampasas

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Lampasas forecast zone
Reported by
Official NWS Observations
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Coryell

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Coryell forecast zone
Reported by
Official NWS Observations
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Bell

When
August 17, 11:00 AM CST to August 19, 6:00 PM CST
Where
Bell forecast zone
Reported by
Official NWS Observations
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Heat index values between 105 and 110 degrees occurred across the county during the afternoon hours from Saturday August 17 to Monday August 19 of 2019.

Heat, Cooke

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Cooke forecast zone
Reported by
Official NWS Observations
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Grayson

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Grayson forecast zone
Reported by
Official NWS Observations
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Fannin

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Fannin forecast zone
Reported by
Official NWS Observations
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Lamar

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Lamar forecast zone
Reported by
Official NWS Observations
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Denton

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Denton forecast zone
Injuries
7 direct, 0 indirect
Reported by
Official NWS Observations
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019. Denton County Public Health reported 7 cases on Heat Related Illnesses during this period. Most of the cases were heat exhaustion.

Heat, Collin

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Collin forecast zone
Reported by
Official NWS Observations
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Hunt

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Hunt forecast zone
Reported by
Official NWS Observations
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Hopkins

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Hopkins forecast zone
Reported by
Official NWS Observations
Coordinates
33.150, -95.564 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Delta

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Delta forecast zone
Reported by
Official NWS Observations
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Tarrant

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Tarrant forecast zone
Reported by
Official NWS Observations
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Dallas

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Rockwall

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Rockwall forecast zone
Reported by
Official NWS Observations
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Johnson

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Ellis

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Ellis forecast zone
Reported by
Official NWS Observations
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Kaufman

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Kaufman forecast zone
Reported by
Official NWS Observations
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Rains

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Rains forecast zone
Reported by
Official NWS Observations
Coordinates
32.870, -95.793 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Van Zandt

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Van Zandt forecast zone
Reported by
Official NWS Observations
Coordinates
32.564, -95.836 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Hill

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Hill forecast zone
Reported by
Official NWS Observations
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Navarro

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Navarro forecast zone
Reported by
Official NWS Observations
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Henderson

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Henderson forecast zone
Reported by
Official NWS Observations
Coordinates
32.212, -95.854 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, McLennan

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
McLennan forecast zone
Reported by
Official NWS Observations
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Limestone

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Limestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.546, -96.580 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Freestone

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Freestone forecast zone
Reported by
Official NWS Observations
Coordinates
31.705, -96.149 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Anderson

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Anderson forecast zone
Reported by
Official NWS Observations
Coordinates
31.813, -95.653 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Falls

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Falls forecast zone
Reported by
Official NWS Observations
Coordinates
31.253, -96.936 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Milam

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Milam forecast zone
Reported by
Official NWS Observations
Coordinates
30.786, -96.977 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Robertson

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Robertson forecast zone
Reported by
Official NWS Observations
Coordinates
31.027, -96.513 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

Heat, Leon

When
August 17, 11:00 AM CST to August 21, 7:00 PM CST
Where
Leon forecast zone
Reported by
Official NWS Observations
Coordinates
31.297, -95.996 (the zone’s center; the record gives no point)

Heat index values between 105 and 112 degrees occurred across the county during the afternoon hours from Saturday August 17 to Wednesday August 21 of 2019.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2019Every state in 2019This day in weather historyWarnings in Texas, August 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 850355, 850356, 850357, 850358, 850359, 850360, 850361, 850362, 850363, 850364, 850365, 850366, 850367, 850368, 850369, 850370, 850371, 850372, 850377, 850378, 850379, 850380, 850381, 850382, 850383, 850384, 850385, 850386, 850387, 850388, 850389, 850390, 850391, 850392, 850393, 850394, 850395, 850396, 850397, 850398, and more.